# SDR DALA2025051203657

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 76,778 hours, 29,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 EXIT SIGN AT 2R FELL DURING LANDING. CORRECTIVE ACTION: RESECURED EMERGENCY EXIT SIGN. OP CHECK GOOD. (5752518)
